Skip to content
Pelvis Bone Pain
avatar
Anon_74999 posted:
I have been taking Actonel for 2 1/2 years. Recently I have started having bone pain in the top of my pelvis, not inside the pelvic joint. Should I be concerned?
Reply
 
avatar
bonebabe responded:
Talk to your doctor about it. I would be more concerned if it were at the top of your thigh.


Helpful Tips

Bisphosphonate use in premenopausal womenExpert
The potential benefits and risks of bisphosphonate use may be quite different in premenopausal women compared to postmenopausal women. ... More
Was this Helpful?
17 of 26 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website